Forum

Copaxone

Hi

Have just started using Copaxone after using Rebiff 44 for nearly 13 years. Just wondered about the symptons as whenever I inject it stings so much! Never had that with Rebiff. Any suggestions to help with this would be greatly appreciated.

moisturise your skin regularly because it helps the needle to go in.

it also reduces itching.

and makes your skin as soft as a baby’s bum.

anti histamine may help too.

Make sure you rotate the injection sites, and aim for the fattest parts of you. When I used Copaxone, my arms were skinny, so I very rarely injected there. For some reason my stomach used to hurt more. So I would tend to rotate around my bum and my thighs.

Also, are you using an autoject device? If you are, try and do it without. It definitely doesn’t go in with such force.

Sue

When I was using Copaxone (i’m on Tecfidera now) the injections ALWAYS stung. Usually only for about 10 mins each time though. and I agree with Sue - much “nicer” when you don’t use the autoinjecty thingy.

Juls